# SDR DL757090344

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 730 LBL 45, SEAT TRACK HAS AREA OF HEAVY CORROSION CP53-231-01A, COMPLIED WITH AT SAA - SAT ON N/R 104279 SAA JOB 82269530001.
